# SDR QR9R20220301001

- Difficulty date: March 1, 2022
- Submitted: March 1, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723899769
- Aircraft time: 2,525 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800876400
- Part serial: 710795
- Condition: Illuminated
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON RUN-UP, THE YAW SAS AND BACKUP SAS CAUTIONS WOULD NOT EXTINGUISH. AVIONICS WAS ABLE TO GET THEM TO TURN OFF. AFTER TAKEOFF THE ACTUATOR CAUTION ILLUMINATED AND DID NOT EXTINGUISH. 0 VDC PRESENT AT AFCS CONNECTOR J75537 PIN 17; INDICATING YAW SEMA REQUIRES REPLACEMENT IAW AMM 22-10-00, 5-1 & WDM 22-12-00-000. CAD INDICATES ACTUATOR FAILURE AND AN AMBER Y ON PFD. REMOVED AND REPLACED YAW SEMA ACTUATOR IAW AMM 67-20-00, 4-8 & AMM 67-20-00, 4-14.
